# SDR SWAA2025092905634

- Difficulty date: August 18, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BS 312 LBL 52 WL 208.1 AT FWD GALLEY AREA.   REPLACED PLATE LOC ON BS 312 LBL 52 WL 208.1 AT FWD GALLEY AREA; IAW B737-800 DWG: 141A5220 SHEET:1 REV:-. AND SRM 51-40-01 AND 51-10-02.
